# SDR SWIA20231107010

- Difficulty date: October 10, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 40,264 hours, 29,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD SIDE OF FRAME AT FS517, STGR 17L - 18L.   (C-CHECK RO 11/10/2023)   FS517 FRAME FOUND TO BE OUT OF LIMITS. MATERIAL IS MORE THEN 80% EXFOLIATED. REF CRJ700 SRM 53-31-06-101-002-A01. RECEIVED REO AND PERFORMED REPAIR TO LH FS517 FRAME SEGMENT AT STR18L WITH ALL STEPS OF REO 670-53-31-820 REV-- DATED 2023-10-11 AND REO 670-53-31-822 REV -- DATED 2023-10-16. NO LEAKS NOTED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
